# SDR SWAA2024103041229

- Difficulty date: September 24, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 277 TO BS 294.5 RBL 1 AT FWD GALLEY AREA 2024-593135<[01] REPLACED WEB LOCATED BTW BS 277 TO BS 294.5 RBL 1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 20 REV ? SEE INDIVIDUAL SING OFF BELOW;[02] REPLACED WEB LOCATED BTW BS 277 TO BS 294.5 RBL 1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 20 REV ? SEE INDIVIDUAL SING OFF BELOW
